# SDR SWIA201229636

- Difficulty date: February 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 27,060 hours, 21,985 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE FORWARD YOKE MOUNT HAS PITTING ON THE BEARINGS. (SERVICE)  INSTALLED A SERVICABLE FORWARD YOKE MOUNT ON THE LEFT ENGINE.
